Erratum: Arithmetic correlations over large finite fields (International Mathematics Research Notices DOI: 10.1093/imrn/rnv157)

Author: 

Keating, J
Roditty-Gershon, E

Publication Date: 

1 July 2020

Journal: 

International Mathematics Research Notices

Last Updated: 

2021-03-27T05:21:17.233+00:00

Issue: 

16

Volume: 

2020

DOI: 

10.1093/imrn/rny162

page: 

5152-5153

abstract: 

© The Author(s) 2018. It was brought to our attention that Theorem 1.3 and Theorem 1.4 and Corollary 1.5 as stated are not completely accurate. There is furthermore a minor correction to equation (65) and (76) which will lead to a minor change in the statement of Theorem 4.2 and the statement of Theorem 4.4. We owe these observations to Ofir Gorodetsky and are most grateful to him for pointing them out. (Formula Presented).

Symplectic id: 

1148471

Submitted to ORA: 

Submitted

Publication Type: 

Journal Article